Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child body itching, face swelling after giving tyxlix syrup. Gave avil injection. Effect of omnacortil?

Hi, My baby boy having 2 years of old. When we have given him tyxlix (courgh)syrup for 5 ml , it got reactioned and his total body got itched and face got swelled. Doctor had given avil injection and then also give the course or Omnacortil 5ml twice a day. Waht is this omnacotil and how does it effect on medical reaction?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
It seems that your child is allergic to tixylix syrup.
Omnacortil is prednisolone which is an oral steroids.
This medicine will decrese the allegy fast and effectively because drug allergy can be life threatening.
Don't worry short course dose of steroids do not cause any harm.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Sun, 24 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor